| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified artery.A 9.0 x 20 x 75cm mustang balloon catheter was advanced for dilation.However, during the first inflation at nominal atmospheres for 15 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition post-procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified artery.A 9.0 x 20 x 75cm mustang balloon catheter was advanced for dilation.However, during the first inflation at nominal atmospheres for 15 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition post-procedure.It was further reported that the target lesion was located in the iliac artery.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) medical center.